Kezza2 Posted March 15, 2018 Share Posted March 15, 2018 Just seeking advice from others taking Xtandi (enzalutimide). I have just started my seventh week on Xtandi having been on an abiraterone trial for the previous two years until it failed. I find I am having episodes of dropping blood pressure for no apparent reason, everything will be going along OK then suddenly BP will drop, for example today's episode it dropped to 120/65 and pulse rate jumped to 98 and I began to sweat without me moving. I went to the local hospital when these episodes first started. and they did ECG and bloods, and pronounced me fit and well and sent me home. I see my Onc next monday so maybe she will have a reason. My question is has anybody else taking Xtandi experienced similar side effects, or any other side effects for that matter Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.